# SDR UPS02839836

- Difficulty date: October 13, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- Aircraft time: 72,453 hours, 47,866 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 4772397U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1766 LONG 17R AND END FITTING ARE CRACKED.  REMOVED, FABRICATED AND REPLACED LONGERON AND END FITTING IAW DWG 5649327, 4772397, SRM 51-1-20D, 51-1-21.
